# SDR ASOA201000835

- Difficulty date: May 18, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,491 hours, 13,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RAIL SEAT TRACK HAS LIGHT CORROSION AT 12CD.   R & R RT SIDE RAIL SEAT TRACK FS 785.15 -FS 861.00 AT AISLE 12CD IAW AMM TASKS 53-00-49-000-801 AND 53-00-49-400-801.
